Further Applied Mathematics

Open access International Journal

Further Applied Mathematics is an open access and peer-reviewed journal, published by Further Science Publishing Corporation.

ISSN (online): Update soon; Language: English
Frequency : Two issues per year; Starting year: 2021; Format of Publication: Online

  • Open Access: Readers have provision to download the articles freely from anywhere, and also freedom to share, and reuse the content with properly cited. There is no Article Processing Charge (APC).
  • Rapid review process: All manuscripts will be peer-reviewed as per the journal policies based on the first decision given to authors within one month after submission; acceptance to publication is undertaken in ten days.
  • Credits to reviewers: We update the reviewer names and their affiliation details published periodically in the journal website.

LATEST ARTICLES

A note on Generalization to Method of Reduction of Order for solving Second Order Linear Ordinary Differential Equations

  • By Masoud Saravi, Nosheen Zareenkhan
  • Further Applied Mathematics 1(2) (2021) 49-53
Abstract:  

This paper deals with method of reduction of order for second order linear Ordinary Differential Equations (ODEs), and gives a generalization to this method. Then, work on one of specific case and obtain some new results. Moreover, this idea also Read more

On 1-Harmonious Coloring of Double and Triple Star Graph Families

  • By Akhlak Mansuri, R. S. Chandel
  • Further Applied Mathematics, 1(2) (2021), 43-48
Abstract:  

In this article, we study the 1-harmonious coloring and investigate the 1-harmonious chromatic number of central graph, middle graph, total graph and line graph of double star graph and triple star graph, denoted by h1(C(K1;n;n)), h1(C(K1;n;n;n)), Read more

The Conformable Fractional of Mathematical Model for the Coronavirus Disease 2019 (COVID-19 Epidemic)

  • By M. Abu-Shady
  • Further Applied Mathematics 1(2) (2021) 34-42
Abstract:  

The coronavirus disease 2019 (COVID-19) is described in the fractional mathematical model. The conformable fractional concept is applied in the system of nonlinear differential equations that contain five sets, namely, S (susceptible set), E (expo Read more

Periodic Solutions of the Kepler Problem for Two Charged Particles with Radiation Terms

  • By Vasil G. Angelov
  • Further Applied Mathematics 1(2), (2021): 16-33
Abstract:  

The main goal of the present paper is to obtain conditions for the existence-uniqueness of periodic solution of the Kepler problem with radiation terms. We apply the suitable operator for periodic solutions from previous papers. Saying periodic so Read more

Properties on Fuzzy αR0 Topological Spaces in the Sense of Quasi-coincidence

  • By G. Saravanakumar
  • Further Applied Mathematics, 1(2) (2021), 11-15
Abstract:  

In this paper, we introduce two notions of fuzzy αR0 property in fuzzy topological spaces by using quasi-coincidence sense and we show relations among ours and other such notions. Then, we establish that all these notions satisfy good extens Read more

On Forecasting Malaria Infection Using Autoregressive Integrated Moving Average (ARIMA) Models

  • By Akintunde Mutairu Oyewale
  • Further Applied Mathematics 1 (2), (2021), 1-10
Abstract:  

The study examines the forecast performance of autoregressive integrated moving average with reference to monthly malaria data obtained from the record of federal Polytechnic, Ede Osun state from 2015 to 2019. The stationarity conditions of the se Read more

Jordan Generalized Higher Triple Left Respectively Right Centralizers of Prime Γ-Rings

  • By Afrah Mohammed Ibraheem, Salah Mehdi Salih
  • Further Applied Mathematics ,1 (1) (2021), 46-55
Abstract:  

Let M be a Γ- ring. The concepts of generalized higher triple left (resp. right) centralizer of M, and Jordan generalized higher triple left (resp. right) centralizer of M are introduce. Also we prove that every Jordan generalized higher tri Read more

On some properties of nontrivial zeros of the Riemann zeta function

  • By Yuriy Zayko
  • Further Applied Mathematic, 1 (1) (2021), 34-45
Abstract:  

The paper proposes a model of a quantum mechanical system to describe the distribution of nontrivial zeros of the Riemann zeta function on the critical line. A brief overview of the known results devoted to the problem is presented. A method for p Read more

Limitations of Problem-Solving Skills in Mathematics

  • By Kassahun Tesfaye Agzew, Derebe Anulo Godane
  • Further Applied Mathematics, 1 (1) (2021), 26-33
Abstract:  

In this paper, we present limitations of problem solving skills in mathematics. Questionnaires were used to the students to collect the data for this study. Findings showed that some limitations such as students’ poor skill to identify and u Read more

The Assessment of Bank Service Performance in Delta State, Nigeria: A Queuing Theory Approach

  • By Charles Okechukwu Aronu, Jophet Ewere Okoh, Godspower Onyekachukwu Ekwueme, Vincent Ikemefuna Sol-Akubude
  • Further Applied Mathematics, 1 (1) (2021): 10-25
Abstract:  

This study used the queue theory to evaluate the performance of the United Bank for Africa (UBA) banking service in Agbor, Delta State, Nigeria. The objectives of the study include: to determine the operating characteristics of the banking queuing Read more

On the performance of some methods of estimating error rates for estimating birth outcome: a linear discriminant analysis approach

  • By Nelson Iloabuchi Uduji, Sidney Iheanyi Onyeagu, George Amaeze Osuji, Charles Okechukwu Aronu
  • Further Applied Mathematics, 1 (1) (2021): 01-09
Abstract:  

This study examined the performance of seven estimators for estimating birth outcome using the linear discriminant analysis. The estimators considered in this study are the plug-in estimator (The D Method), resubstitution estimator (R method), Oka Read more